Keyword : ID-based key distribution

Impersonation Attack on a Strong ID-Based Key Distribution
JungYeon HWANG Jongin LIM DongHoon LEE 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2008/08/01
Vol. E91-B  No. 8 ; pp. 2702-2703
Type of Manuscript:  LETTER
Category: Fundamental Theories for Communications
ID-based key distributionimpersonation
 Summary | Full Text:PDF(62.6KB)

Maurer-Yacobi ID-Based Key Distribution Revisited
Noboru KUNIHIRO Wataru ABE Kazuo OHTA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/05/01
Vol. E89-A  No. 5 ; pp. 1421-1424
Type of Manuscript:  Special Section LETTER (Special Section on Discrete Mathematics and Its Applications)
ID-based key distributionbaby step/giant step algorithmPohlig-Hellman algorithm
 Summary | Full Text:PDF(75.5KB)